“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 8406
School of Physics
  Title:   Admissible Transformations and Normalized Classes of Nonlinear Schroedinger Equations
1.  R. O . Popovych
2.  M. Kunzinger
3.  H. Eshraghi
  Status:   Published
  Journal: Acta Appl. Math.
  No.:  2
  Vol.:  109
  Year:  2010
  Pages:   315-359
  Supported by:  IPM
The notion of a normalized class of differential equations is developed. Using it, we exhaustively describe admissible point transformations in classes of nonlinear (1+1)-dimensional Schroedinger equations, in particular, in the class of nonlinear (1+1)-dimensional Schroedinger equations with modular nonlinearities and potentials and some subclasses of this class. Then we perform complete group classification in this class, representing it as a union of disjoint normalized subclasses and applying a combination of algebraic and compatibility methods. The proposed approach can be applied to studying symmetry properties of a wide range of differential equations.

Download TeX format
back to top
scroll left or right